# SDR HNAA2012090500948

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 215.5 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S IS CORRODED AT STATION X215.500, JUST BELOW LAV SERVICE PORT.  REMOVED STR 27S BELOW LAV.  REMOVE PRIMER AND FOUND CORROSION TO BE MINOR. LIGHTLY CLEANED, ALODINED AND PRIMED. REINSTALLED STRINGER 27S.
